- -

Groups with a small set of generators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Groups with a small set of generators

Show full item record

Dikranjan, D.; Marconi, U.; Moresco, R. (2003). Groups with a small set of generators. Applied General Topology. 4(2):327-350. doi:10.4995/agt.2003.2037.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82375

Files in this item

Item Metadata

Title: Groups with a small set of generators
Author: Dikranjan, Dikran Marconi, Umberto Moresco, Roberto
Issued date:
Abstract:
[EN] Following [22] we study the class S of all groups that admit a small set of generators. Here we adopt also another notion of smallness (P-small) introduced by Prodanov in the case of abelian groups. We push further ...[+]
Subjects: Group , Large set , Permutation group , Linear group , Compact group , Profinite group
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2037
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2037
Thanks:
The first author was partially supported by Research Grant of the Italian MURST in the framework of the project “Nuove prospettive nella teoria degli anelli, dei moduli e dei gruppi abeliani” 2000. The second and third ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record